Some Landau type inequalities for functions whose derivatives are of locally bounded variation

Authors

  • N. S. Barnett
  • S. S. Dragomir

DOI:

https://doi.org/10.5556/j.tkjm.37.2006.144

Abstract

Some inequalities of the Landau type for functions whose derivatives are of locally bounded variation are pointed out.

Author Biographies

N. S. Barnett

School of Computer Science and Mathematics, Victoria University, PO Box 14428, Melbourne VIC 8001, Australia.

S. S. Dragomir

School of Computer Science and Mathematics, Victoria University, PO Box 14428, Melbourne VIC 8001, Australia.

Downloads

Published

2006-12-31

How to Cite

Barnett, N. S., & Dragomir, S. S. (2006). Some Landau type inequalities for functions whose derivatives are of locally bounded variation. Tamkang Journal of Mathematics, 37(4), 301-308. https://doi.org/10.5556/j.tkjm.37.2006.144

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>